Existence of Solution to q-Hilfer Fractional Difference Equation with A Time-varying Order of Operations

Main Article Content

Norravich Limpanukorn

Abstract

In this article, the solution to q-Hilfer fractional difference equation with orders $0 < \alpha(t) < 1, 0  \leq \beta \leq 1$   and $0 < q < 1$  will be studied. The existence of solution is proved by Banach’s fixed point theorem.

Downloads

Download data is not yet available.

Article Details

How to Cite
Limpanukorn, N. (2022). Existence of Solution to q-Hilfer Fractional Difference Equation with A Time-varying Order of Operations. Mathematical Journal by The Mathematical Association of Thailand Under The Patronage of His Majesty The King, 67(708), 1–11. Retrieved from https://ph02.tci-thaijo.org/index.php/MJMATh/article/view/244037
Section
Academic Article

References

Almeida, R., Tavares, D. and Torress, D. F. M. (2018). The Variable-Order Fractional Calculus of Variations. New York: Springer International Publishing.

Annaby, M. H. and Mansour, Z. S. (2012). q-Fractional Calculus and Equations. Berlin: Springer.

Borisut, P., Khammahawong, K. and Kumam, P. (2018). Fixed Point Theory Approach to Existence of Solutions with Differential Equations. London: IntechOpen.

Furati, K. M., Kassim, M. D. and Tatar, N.e-. (2012). Existence and Uniqueness for A Problem Involving Hilfer Fractional Derivative. Computers & Mathematics with Applications, 64 (6), p. 1616 – 1626.

Hilfer, R. (2000). Applications of Fractional Calculus in Physics. Singapore: World of Scientific.

Jackson, FH. (1909). On q-functions and A Certain Difference Operator. Transactions of the Royal Society of Edinburgh. 46 (2), p. 253 – 281.

Limpanukorn, N., Ahmed, I. and Ibrahim, M. J. (2021). Uniqueness of Continuous Solution to q-Hilfer Fractional Hybrid Integro-difference Equation of Variable Order. Journal of Mathematical Analysis and Modeling. 2 (3), p. 88 – 98.

Tariboon, J., Ntouyas, S. K. and Agarwal, P. (2015). New Concepts of Fractional Quantum Calculus and Applications to Impulsive Fractional q-difference Equations. Advances in Difference Equations, 18(2015). https://doi.org/10.1186/s13662-014-0348-8

Zhang, S., Wang, J. and Hu, L. (2021). On Definition of Solution of Initial Value Problem for Fractional Differential Equation of Variable Order. AIMS Mathematics, 6 (7), p. 6845 – 6867.